Showing results (1261-1270 of 3,033) with videos related to
Sort By:
Pageof 304
International Journal of Clinical Pharmacology and Therapeutics|June 19, 2010
Early immunomodulatory effects of linezolid in a human whole blood endotoxin modelC Lambers, B Burian, P Binder, et al.International Journal of Clinical Pharmacology and Therapeutics|June 19, 2010
A multicentric, randomized, comparative clinical trial to evaluate the efficacy and safety of S-etodolac in the treatment of osteoarthritis in Indian patientsP Sancheti, M Hardikar, N Karne, et al.International Journal of Clinical Pharmacology and Therapeutics|September 30, 2010
Evaluation of the pharmacokinetic interaction between the dipeptidyl peptidase-4 inhibitor linagliptin and pioglitazone in healthy volunteersE U Graefe-Mody, A Jungnik, A Ring, et al.International Journal of Clinical Pharmacology and Therapeutics|September 30, 2010
Population pharmacokinetics study of azithromycin oral formulations using NONMEMX-Y Zhang, Y-R Wang, Q Zhang, et al.International Journal of Clinical Pharmacology and Therapeutics|September 30, 2010
A thorough QT/QTc study of multiple doses of tapentadol immediate release in healthy subjectsC Oh, J Rengelshausen, B Mangold, et al.International Journal of Clinical Pharmacology and Therapeutics|September 30, 2010
N-Acetyltransferase-2 (NAT2) genotype frequency among Jordanian volunteersY B Jarrar, S Ismail, Y M IrshaidInternational Journal of Clinical Pharmacology and Therapeutics|July 24, 2010
Non-concurrent dosing attenuates the pharmacokinetic interaction between amlodipine and simvastatinC G Park, H Lee, J W Choi, et al.International Journal of Clinical Pharmacology and Therapeutics|July 24, 2010
Screening for G71R mutation of the UDP-glucuronosyltransferase 1 (UGT1A1) gene in neonates with pathologic and prolonged hyperbilirubinemia in TurkeyI Kilic, A Koseler, I Cakaloz, et al.International Journal of Clinical Pharmacology and Therapeutics|July 24, 2010
Irreversible sensorineural hearing loss: an unusual side effect of non-steroidal anti-inflammatory drugsS Ahmad, A Bhanji, S Pal, et al.International Journal of Clinical Pharmacology and Therapeutics|July 24, 2010
Toxic epidermal necrolysis associated with carvedilol treatmentV Vlahovic-Palcevski, S Milic, G Hauser, et al.Pageof 304